# SDR USAA010741

- Difficulty date: June 10, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Part time: 43,790 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER DELAMINATION .75 INCH BY .375 INCH AREA, FORWARD LOWER SKIN CORNER.  REPAIRED PER EA 71466 PER SRM 5160-07, 51-70-17 FIG 18 OF BOEING MM.  (M)
